# SDR CALA9601601

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Nr 4 Slat Act
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO WHEN GEAR WAS LOWERED ON FINAL APPROACH TO CLE.  THE FLAPS WERE LOWERED TO 15 DEGREES ELECTRICALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 4 SLAT ACTUATOR HYDRAULIC LINE BROKEN.  THE LINE WAS REMOVED AND REPLACED.  BOTH THE NR 1 & NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
